MAUDE Adverse Event Report: AIRLIFE SUPERNO2VA; SUPERNO2VA ET SYSTEM, ADULT MEDIUM

AIRLIFE SUPERNO2VA; SUPERNO2VA ET SYSTEM, ADULT MEDIUM
Model Number SSEM-20
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 22 jan 2026 has been included in the health authority report.Should additional.Information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that small tears along the crease of the balloon.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 22 jan 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Affected device investigation: the photo submitted in the email (issue background files section) depicts the reported issue.The complaint is confirmed 2.Did process (es) contribute to the failure? yes.Provide details: according to bag material (chloroprene), this could be potentially attack or degrade when in contact with hydrocholic (hcl) that is known to be a component of pvc resin, hence having chloroprene material in exposure/contact with pvc components could potentially degrade overtime.Corrective and/or preventive action: since the reported defect and the root cause were confirmed, corrective and preventive actions will be implemented under capa-000001028: 1.Isolate pvc components from breathing bag by separating parts in an additional polybag inside pouch.Implemented on (b)(6) 2024.In addition, manufacturing personnel were notified about this complaint.Device history record (dhr) review: the device history record for the part number ssel-20 with lot number 0004293946 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect, the complete lot was manufactured, inspected and released on 04sep2024 per our internal procedures and no issues were found.The device history record for the part number ssem-20 with lot number 0004295221 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect, the complete lot was manufactured, inspected and released on 04sep2024 per our internal procedures and no issues were found.Risk assessment: 1.Patient/caregiver risk impact: performed risk assessment with rma-20035e rev 5; risk associated with having holes in bag is risk id supernova-sha-34 with a p1= remote, p2= occasional, p= remote and severity= serious which is low risk (10).The calculated p1 is based on complaints and sales in the previous 24 months ((b)(4) complaint(s) / (b)(4) units * (b)(4) = (b)(4)) and is remote.Therefore, p= remote and the overall risk is determined to remain at low risk (10).2.Regulatory/compliance impact: holes in bag is a minor noncompliance therefore is non-violative (low risk).Conclusion: between the 2 risk impacts, none met the carb escalation criteria due to risk being low.Severity: 3/5, serious, rma-20035e, supernova-sha-34.
 
Event or Problem Description
It was reported that small tears along the crease of the balloon.

Brand Name
SUPERNO2VA
Common Device Name
SUPERNO2VA ET SYSTEM, ADULT MEDIUM
Manufacturer (Section D)
AIRLIFE
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
AIRLIFE AUSTRALIA HOLDINGS PTY LTD
po box 97
north ryde, bc NSW16 70
AS   NSW1670
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key24158007
Report Number1314417-2026-00006
Device Sequence Number15731608
Product Code OEV
UDI-Device Identifier10889483606049
UDI-Public(01)10889483606049(10)0004293946
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSSEM-20
Device Catalogue NumberSSEM-20
Device Lot Number0004295221, 0004293946
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown